# SDR IPXA2019010837642

- Difficulty date: December 30, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,973 hours, 19,699 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0448814
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AOG DENTS ON FUSELAGE SKIN (P/N:65B04488-14) BETWEEN STA 1540 - STA 1560, S-44R TO S-46R. IN ADDITION, THE SHEAR TIE (P/N : 69B03680-1) HAS ALSO BEEN DAMAGED AT STA 1560, BETWEEN S-44R AND S-45R REPAIR IAW SRID : 3-4362758360 AND EO B747-5330-71198-A.
